Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Ben Nowman, K. (2000) Implied continuous time lag distributions: further evidence for the UK. Applied Economics Letters, 7 (6). pp. 415-418. ISSN 1350-4851. (doi:10.1080/135048500351384) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16124)
This list was generated on Wed Dec 1 02:38:01 2021 GMT.